# SDR DHL2005805575

- Difficulty date: March 25, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Part number: 5643321
- Condition: Cracked
- Location: Rt Wing Skin
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E UPPER SKIN STEEL SEAL CRACKED XRS 9.000 - XRS 15.000.  REMOVED CRACKED SEAL FITTING IAW SRM 57-1-0 PAGE 1, SRM 51-1-21 PAGE 1.  FABRICATED NEW SEAL FITTING (STEEL SHEET 301CRES 0.500 HARD 0.012) IAW FAA FORM 8110-3 DATE 03-23-05 EO NR AST050227 DATE 03-23-05.  PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02 TO 07.  CLEANED, TREATED AND PIRMED AREA IAW SRM 51-1-8B.  INSTALLED NEW SEAL FITTING IAW SRM 51-1-21 PAGE 1.
